Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/99737
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: An Oka principle for equivariant isomorphisms
Author: Kutzschebauch, F.
Larusson, F.
Schwarz, G.
Citation: Journal fuer die Reine und Angewandte Mathematik: Crelle's journal, 2015; 2015(706):193-214
Publisher: Walter de Gruyter GmbH
Issue Date: 2015
ISSN: 0075-4102
1435-5345
Statement of
Responsibility: 
Frank Kutzschebauch, Finnur Lárusson, Gerald W. Schwarz
Abstract: Let G be a reductive complex Lie group acting holomorphically on normal Stein spaces X and Y, which are locally G-biholomorphic over a common categorical quotient Q. When is there a global G-biholomorphism X → Y? If the actions of G on X and Y are what we, with justification, call generic, we prove that the obstruction to solving this local-to-global problem is topological and provide sufficient conditions for it to vanish. Our main tool is the equivariant version of Grauert's Oka principle due to Heinzner and Kutzschebauch. We prove that X and Y are G-biholomorphic if X is K-contractible, where K is a maximal compact subgroup of G, or if X and Y are smooth and there is a G-diffeomorphism Ψ : X → Y over Q, which is holomorphic when restricted to each fibre of the quotient map X → Q. We prove a similar theorem when psi is only a G-homeomorphism, but with an assumption about its action on G-finite functions. When G is abelian, we obtain stronger theorems. Our results can be interpreted as instances of the Oka principle for sections of the sheaf of G-biholomorphisms from X to Y over Q. This sheaf can be badly singular, even for a low-dimensional representation of SL₂(ℂ). Our work is in part motivated by the linearisation problem for actions on C n. It follows from one of our main results that a holomorphic G-action on ℂⁿ, which is locally G-biholomorphic over a common quotient to a generic linear action, is linearisable.
Rights: © De Gruyter 2015
DOI: 10.1515/crelle-2013-0064
Grant ID: http://purl.org/au-research/grants/arc/DP120104110
Appears in Collections:Aurora harvest 7
Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
RA_hdl_99737.pdf
  Restricted Access
Restricted Access306.96 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.